# SDR DALA2024072207349

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454408) CORROSION ON AFT CARGO COMPARTMENT DOOR FWD SHIELD, WL-183, RBL-23. REMOVED AND REPLACED DAMAGED SHIELD ON AFT CARGO COMPARTMENT WL 183, RBL 23 BS 767+1" TO BS 787 PER B737-900 S.R.M 51-40-02-0G AND BOEING DWG# 146A0081.
